Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 21, NWS Rapid City, SD

May 17, 2013Lawrence County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at May 17, 2013, 9:33 PM MDT for Lawrence County, South Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2013, 9:33 PM MDT (03:33 UTC)
Expired
May 17, 2013, 10:15 PM MDT
In force
42 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Lawrence County, SD

The radar

The Rapid City radar (KUDX), 81 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
514 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:23 PM MDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 17, 4:23 PM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
423 PM MDT FRI MAY 17 2013

.UPDATE...
ISSUED AT 415 PM MDT FRI MAY 17 2013

HAVE ADDED TRIPP COUNTY TO WATCH GIVEN CONVECTION OVER ERN CHERRY
COUNTY. HAVE ALSO UPPED POPS SIGNIFICANTLY FOR SWRN SD GIVEN
COMPLEX MOVING NEWD THRU THE NEB PANHANDLE...AND ALSO UPPED POPS
FOR NERN WY GIVEN ACTIVITY ALONG/EAST OF THE BIGHORNS.

&&

.SHORT TERM...THIS EVENING THROUGH SATURDAY NIGHT
ISSUED AT 147 PM MDT FRI MAY 17 2013

19Z SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTHEAST
WY WITH WARM FRONT NORTHEAST/EAST ACROSS FAR SOUTHERN SD. WATER
VAPOR SHOWED UPPER RIDGE BUILDING OVER THE DAKOTAS AND SHORTWAVE
OVER WESTERN WY. SHORTWAVE WILL TRAVEL NORTHEAST TONIGHT ON A 45KT
MID-LEVEL JET STREAK. SYNOPTIC FORCING WILL SLIGHTLY DEEPEN THE
SURFACE LOW AS IT INCHES NORTHEAST ALONG THE WARM FRONT INTO THE NE
PANHANDLE OVERNIGHT. TD/S IN THE MID/UPPER 50S HAVE POOLED/ADVECTED
WEST AHEAD OF THE WARM FRONT OVER THE SD PLAINS AND FAR NORTHEAST
WY. 1-1.5KJ/KG MLCAPE VALUES EXPECTED DURING PEAK HEATING LATE THIS
AFTERNOON/EARLY THIS EVENING ALONG WITH 0-6KM BULK SHEAR VALUES
RISING TO 20M/S. 0-1KM BULK SHEAR PEAKS NEAR 10M/S EARLY THIS
EVENING NORTHEAST OF SURFACE LOW OVER FAR NORTHEAST WY/BLACK
HILLS/FAR NORTHWEST SD. IF UPPER LEVEL RIDGE BUILDING OVER THE
DAKOTAS DOESN/T SUPPRESS CONVECTION...WOULD EXPECT CLUSTER OF TSRA
TO DEVELOP IN THE FAR NORTHWEST REACHES OF THE CWA LATER THIS
AFTERNOON...MOVING EAST/NORTHEAST OVERNIGHT. ADDITIONAL CLUSTER OF
STORMS MAY DEVELOP NEAR THE WARM FRONT AS 35KT LOW LEVEL JET
DEVELOPS THIS EVENING. CONVECTIVE-ALLOWING MODELS SUPPORT THIS
SCENARIO AS WELL AS A COUPLE OF SUPERCELLS BRINGING LARGE
HAIL/DAMAGING WINDS. ISOLATED TORNADO THREAT LATE THIS
AFTERNOON/EARLY THIS EVENING OVER FAR NORTHEAST WY/AREAS NORTH OF
THE BLACK HILLS. ACTIVITY WILL MERGE INTO A LARGER SCALE CONVECTIVE
SYSTEM AND MOVE EAST OF THE CWA OVERNIGHT. TEMPERATURES NEAR
GUIDANCE.

SATURDAY...SURFACE LOW OVER NE PANHANDLE SINKS INTO EASTERN CO AS
FLOW AHEAD OF IT PUSHES WARM FRONT NORTH INTO A NORTH/SOUTH ORIENTED
BOUNDARY FROM CENTRAL ND INTO NORTHEAST CO. STRONGER SHORTWAVE
ROUNDS UPPER TROUGH OVER THE ROCKIES AND BEGINS TO IMPINGE ON
FRONTAL BOUNDARY SATURDAY AFTERNOON. 2-3KJ/KG SBCAPE FORECAST ALONG
WITH PLENTY OF SHEAR FOR SUPERCELLS. ACTIVITY WILL MERGE INTO A
LARGE CONVECTIVE CLUSTER AHEAD OF SURFACE BOUNDARY SATURDAY EVENING.
ORGANIZED SEVERE THUNDERSTORMS LOOK LIKE A GOOD BET EAST OF THE
BLACK HILLS. AS MCS MOVES EAST OF THE AREA SATURDAY NIGHT...SYNOPTIC
SCALE FORCING AHEAD OF UPPER TROUGH WILL KEEP SHRA/ISOLATED TSRA
GOING OVERNIGHT OVER MUCH THE AREA. TEMPERATURES NEAR GUIDANCE.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY
ISSUED AT 147 PM MDT FRI MAY 17 2013

MEDIUM RANGE MODELS REMAIN IN GENERAL AGREEMENT WITH PROGRESSION
AND TRACK OF UPPER TROF/LOW LATER THIS WEEKEND AND EARLY NEXT
WEEK...WITH MODELS CONTINUING TO TREND THE SYSTEM A BIT FURTHER
SOUTH ACROSS THE REGION. THE CONSENSUS OF THE MODELS AT 00Z WAS TO
MOVE THE TROF ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN
PLAINS SUNDAY INTO SUNDAY NIGHT. UPPER LOW IS THEN PROGGED TO
DEVELOP ACROSS SD SUNDAY NIGHT...WITH THE SYSTEM CUTTING OFF AND
STALLING SOMEWHERE ACROSS EASTERN SD MONDAY INTO TUESDAY. THE
LATEST CONSENSUS WOULD BRING A SIGNIFICANT AMOUNT OF RAINFALL TO
MUCH OF THE FORECAST AREA...ESPECIALLY FROM THE BLACK HILLS AREA
EASTWARD ACROSS MUCH OF SD. 1 TO 3 INCHES OF RAINFALL WOULD
GENERALLY BE EXPECTED ACROSS THESE AREAS FROM SUNDAY INTO
TUESDAY...ESPECIALLY IF THE SYSTEM STALLS OUT OVER EASTERN SD FOR
AS LONG AS IS PROJECTED. ANY DEVIATIONS TO THE TRACK AND SPEED
WOULD ALTER THIS POTENTIAL...BUT THIS IS LOOKING MORE AND MORE
LIKE A SIGNIFICANT RAINFALL EVENT FOR MUCH OF THE AREA.

HAVE RAISED POPS FOR MOST AREAS FROM SUNDAY TO TUESDAY...WITH LIKELY
POPS ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY NIGHT. SOME
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY...BUT THIS
SHOULD BECOME MORE OF A GENERAL RAIN/SHOWER EVENT SUNDAY NIGHT AND
EARLY NEXT WEEK AS LOW DEVELOPS EAST OF THE AREA AND INSTABILITY
DIMINISHES. TEMPS COULD BECOME COLD ENOUGH LATE SUNDAY NIGHT AND
MONDAY NIGHT FOR SOME SNOW ACROSS THE HIGHEST ELEVATIONS OF THE
BLACK HILLS...BUT WILL LEAVE OUT POSSIBILITY FOR NOW UNTIL THINGS
BECOME A BIT CLEARER WITH REGARD TO THE TRACK. HIGHS SUNDAY ARE
EXPECTED TO BE IN THE 60S TO MID 70S...WARMEST TOWARD SOUTH CENTRAL
SD. COOL AND BREEZY/WINDY CONDITIONS ARE THEN EXPECTED MONDAY AND
TUESDAY.

AT THIS POINT...IT LOOKS THE SYSTEM WILL EJECT SLOWLY EASTWARD OUT
OF THE REGION TUESDAY AND TUESDAY NIGHT...WITH GRADUALLY IMPROVING
CONDITIONS FROM WEST TO EAST. FORECAST UNCERTAINTY INCREASES FOR THE
REST OF THE FORECAST...AS IT WILL BE DETERMINED BY THE PROGRESSION
OF THIS SYSTEM. THERE SHOULD BE A GENERAL WARMING TREND FOR THE
MIDDLE AND LATTER PART OF THE WEEK...ESPECIALLY ACROSS WESTERN
AREAS...BUT POSSIBLY NOT AS SIGNIFICANT AS HAS BEEN EXPECTED. WILL GO
WITH A MAINLY DRY FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT AS WEAK
RIDGING IS PROGGED TO PASS THROUGH THE REGION BEHIND EXITING SYSTEM.
SOUTHWEST FLOW ALOFT COULD DEVELOP AGAIN BY THE END OF THE
WEEK...WHICH WOULD BRING BACK CHANCES FOR SHOWERS AND STORMS.

&&

.AVIATION...FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON
ISSUED AT 420 PM MDT FRI MAY 17 2013

WIDESPREAD SHOWER AND SEVERE THUNDERSTORM ACTIVITY WILL CONTINUE
THIS AFTERNOON AND EVENING...WITH LOCAL IFR CONDITIONS EXPECTED
NEAR HEAVIER STORMS. IFR/LIFR STRATUS/FOG IS EXPECTED TO REDEVELOP
ON THE SD PLAINS LATE TONIGHT AND EARLY SATURDAY MORNING.
ADDITIONAL WIDESPREAD SHOWER AND SEVERE THUNDERSTORM ACTIVITY IS
EXPECTED SATURDAY AFTERNOON.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

UPDATE...JOHNSON
SHORT TERM...HELGESON
LONG TERM...13
AVIATION...13
Hazardous weather outlook, May 17, 9:22 AM MDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
922 AM MDT FRI MAY 17 2013

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-181300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
922 AM MDT (1022 AM CDT) FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE EAST AND
NORTHEAST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS OVER NORTHEAST WYOMING AND MOST OF WESTERN
SOUTH DAKOTA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FROM FAR
NORTHEAST WYOMING INTO NORTHWEST SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN EXTENDED PERIOD OF ACTIVE WEATHER CONTINUES SATURDAY INTO EARLY
NEXT WEEK. MOST OF SOUTH DAKOTA HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. LARGE HAIL AND SEVERE
WIND GUSTS ARE THE PRIMARY THREATS...BUT STORMS WILL ALSO PRODUCE
HEAVY RAIN AND FREQUENT LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE
OVER SOUTH CENTRAL SOUTH DAKOTA.

THUNDERSTORMS ARE LIKELY AGAIN SUNDAY AND SUNDAY NIGHT...AND THEN
AGAIN MONDAY AND MONDAY NIGHT. DRIER WEATHER IS IN THE FORECAST FOR
THE LAST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, May 17, 7:28 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
728 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 NE BEAR BUTTE STATE P 44.55N 103.32W
05/17/2013  E1.00 INCH       MEADE              SD   PUBLIC

&&

JJOHNSON
Special weather statement, May 17, 7:41 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
741 PM MDT FRI MAY 17 2013

SDZ002-180245-
PERKINS SD-
741 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS COUNTY UNTIL
845 PM MDT...

AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WHITE BUTTE...OR 17 MILES
WEST OF LEMMON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEMMON...
  WHITE BUTTE...
  NORTH LEMMON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4594 10199 4577 10199 4578 10258 4595 10263
      4596 10253 4596 10201
TIME...MOT...LOC 0141Z 260DEG 20KT 4589 10247

JOHNSON
Local storm report, May 17, 7:58 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
758 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             9 S SUNDANCE            44.27N 104.37W
05/17/2013  E1.00 INCH       CROOK              WY   PUBLIC

&&

ME
Local storm report, May 17, 8:34 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
834 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 WNW PLAINVIEW         44.62N 102.22W
05/17/2013  E0.88 INCH       MEADE              SD   PUBLIC

&&

ME
Local storm report, May 17, 8:58 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
858 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             7 WNW CLARETON          43.74N 104.81W
05/17/2013  E1.00 INCH       WESTON             WY   TRAINED SPOTTER

&&

POJORLIE
Special weather statement, May 17, 9:28 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
928 PM MDT FRI MAY 17 2013

SDZ024-025-180415-
NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-
928 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE AND EXTREME
SOUTHWESTERN MEADE COUNTIES UNTIL 1015 PM MDT...

AT 924 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEYENNE CROSSING...OR 10 MILES WEST OF
DEADWOOD...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEADWOOD...
  CHEYENNE CROSSING...
  TERRY PEAK...
  CENTRAL CITY...
  LEAD...
  BROWNSVILLE...
  GALENA...
  ROUBAIX LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4428 10406 4445 10399 4442 10357 4414 10357
TIME...MOT...LOC 0329Z 286DEG 13KT 4434 10390

CALDERON

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:00 PM MDTSpecial Weather StatementUNRMellette30 min
May 17, 6:41 PM MDTSpecial Weather StatementUNRMeade49 min
May 17, 7:21 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence54 min
May 17, 7:35 PM MDTSevere Thunderstorm WarningUNRMeade55 min
May 17, 9:28 PM MDTSpecial Weather StatementUNRLawrence47 min
May 17, 10:07 PM MDTSpecial Weather StatementUNRBennett38 min
May 17, 10:18 PM MDTSpecial Weather StatementUNRMeade42 min
May 17, 10:38 PM MDTSevere Thunderstorm WarningUNRMeade67 min
May 18, 3:09 AM MDTSpecial Weather StatementUNRTodd51 min
May 18, 12:21 PM MDTSpecial Weather StatementUNRLawrence24 min
May 18, 12:42 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade63 min
May 18, 1:06 PM MDTSpecial Weather StatementUNRLawrence39 min
May 18, 1:26 PM MDTSpecial Weather StatementUNRLawrence34 min
May 18, 1:36 PM MDTSpecial Weather StatementUNRLawrence24 min
May 18, 1:46 PM MDTSpecial Weather StatementUNRLawrence44 min
May 18, 1:56 PM MDTSevere Thunderstorm WarningUNRMeade34 min
May 18, 2:16 PM MDTSpecial Weather StatementUNRHarding44 min
May 18, 2:24 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade36 min
May 18, 2:25 PM MDTSevere Thunderstorm WarningUNRMeade50 min
May 18, 2:33 PM MDTSpecial Weather StatementUNRButte42 min
May 18, 2:43 PM MDTSpecial Weather StatementUNRButte47 min
May 18, 2:53 PM MDTSpecial Weather StatementUNRHarding52 min
May 18, 2:55 PM MDTSpecial Weather StatementUNRCuster35 min
May 18, 3:00 PM MDTSpecial Weather StatementUNRMeade30 min
May 18, 3:03 PM MDTSevere Thunderstorm WarningUNRPennington27 min
May 18, 3:05 PM MDTSevere Thunderstorm WarningUNRButte, Meade55 min
May 18, 3:25 PM MDTSpecial Weather StatementUNRPerkins50 min
May 18, 3:27 PM MDTSpecial Weather StatementUNRLawrence33 min
May 18, 3:37 PM MDTSpecial Weather StatementUNRLawrence38 min
May 18, 3:51 PM MDTSpecial Weather StatementUNRPennington24 min
May 18, 3:58 PM MDTSevere Thunderstorm WarningUNRMeade32 min
May 18, 4:10 PM MDTSpecial Weather StatementUNRZiebach50 min
May 18, 4:21 PM MDTSevere Thunderstorm WarningUNRMeade, Perkins, Ziebach39 min
May 18, 4:34 PM MDTSpecial Weather StatementUNRCuster26 min
May 18, 4:48 PM MDTSpecial Weather StatementUNROglala Lakota42 min
May 18, 4:54 PM MDTSevere Thunderstorm WarningUNRZiebach66 min
May 18, 5:03 PM MDTFlash Flood WarningUNR4 hr
May 18, 5:05 PM MDTSpecial Weather StatementUNRZiebach40 min
May 18, 5:06 PM MDTSpecial Weather StatementUNRPerkins24 min
May 18, 5:08 PM MDTSpecial Weather StatementUNRCuster37 min
May 18, 5:13 PM MDTSevere Thunderstorm WarningUNR62 min
May 18, 5:26 PM MDTSpecial Weather StatementUNRPennington49 min
May 18, 5:30 PM MDTSevere Thunderstorm WarningUNRPennington30 min
May 18, 5:38 PM MDTTornado WarningUNRJackson52 min
May 18, 5:51 PM MDTSevere Thunderstorm WarningUNRZiebach54 min
May 18, 5:54 PM MDTSevere Thunderstorm WarningUNRPennington51 min
May 17, 6:13 PM MDTSevere Thunderstorm WarningUNRCrook77 min
May 17, 6:43 PM MDTSpecial Weather StatementUNRCampbell47 min
May 17, 7:11 PM MDTSpecial Weather StatementUNRCampbell49 min
May 17, 7:14 PM MDTSevere Thunderstorm WarningUNRCrook, Weston61 min
May 17, 8:08 PM MDTSevere Thunderstorm WarningUNRWeston67 min
May 17, 9:14 PM MDTSevere Thunderstorm WarningUNRWeston61 min
May 18, 4:05 PM MDTSpecial Weather StatementUNRCampbell25 min
May 18, 4:46 PM MDTSpecial Weather StatementUNRWeston29 min
May 18, 4:53 PM MDTSevere Thunderstorm WarningUNRWeston37 min
May 18, 5:18 PM MDTSpecial Weather StatementUNRWeston42 min
May 18, 5:25 PM MDTSevere Thunderstorm WarningUNRWeston50 min
May 18, 5:53 PM MDTSpecial Weather StatementUNRWeston52 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.